T Nation

Low T Causing Dizziness/Off Balance Feeling?

Can low testosterone or anything relating to low testosterone cause dizziness or one to be off balance? I have had persistent dizziness for two years no and just recently discovered my (slightly) low T. Has anyone else experienced dizziness as one of their main symptoms of Low T that was resolved with treatment? I am on a Clomid + Arimidex protocol right now but have not found the right balance of T and E2 yet, I am hoping that once I do my symptoms will finally improve. Thanks for your input.

I know you are creating a different post because this is a different issue, but it would be in your best interest to keep all of your posts in one so that people aren’t trying to search all over the place to get the full picture of what’s going on with your situation.

You have already put quite a bit of work explaining your AI dosage in relation to your E2 levels in another one of your posts, so to keep it simple, copy this text and put it in that post.

ditto!

You didnt do a PCT which means right now your body is running on 0 test. I am not surprised by your symptoms.

I forgot to mention i’m also experiencing bradyacadia (low heart rate) and low body temp. Its crazy what testosterone does for us. I’m never making this mistake again. I think testosterone will regulate my heart rate and body temperature again. I remember have the low body temp issue prior to taking testosterone. I guess I needed to be reminded what it felt like before low T.

Just google it pal.

PCT = Post Cycle Therapy.

I believe a lot of people that cycle test/steroids use Clomid or similar drugs to bring everything back online after being shut down by their cycle. Something you really should’ve looked into before quitting T cold turkey.